Regularity for degenerate nonlinear parabolic partial differential equations

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Siljander, Juhana
dc.date.accessioned 2018-10-17T09:03:13Z
dc.date.available 2018-10-17T09:03:13Z
dc.date.issued 2010
dc.identifier.isbn 978-952-60-3352-5 (electronic)
dc.identifier.isbn 978-952-60-3351-8 (printed)
dc.identifier.issn 1797-5867 (electronic)
dc.identifier.issn 0784-3143 (printed)
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/34408
dc.description.abstract This dissertation studies regularity and existence questions related to nonlinear parabolic partial differential equations. The thesis consists of an overview and four research papers. The emphasis is on certain doubly nonlinear equations that are important in several applications. We study the Hölder continuity of weak solutions and the local boundedness of their gradients by modifying and extending known arguments for other similar equations. We also consider an existence question for a parabolic obstacle problem. In particular, we show that the obstacle problem with a continuous obstacle admits a unique continuous solution up to the boundary, provided the domain is smooth enough. en
dc.description.abstract Tässä väitöskirjassa tutkitaan säännöllisyys- ja olemassaolokysymyksiä epälineaarisille parabolisille osittaisdifferentiaaliyhtälöille. Työ koostuu yhteenvedosta ja neljästä tutkimusartikkelista. Työn pääpaino on sovellusten kannalta tärkeiden epälineaaristen yhtälöiden tutkimisessa. Artikkeleissa käsitellään ratkaisujen Hölder jatkuvuutta sekä korkeampaa säännöllisyyttä modifioimalla ja yleistämällä muille vastaaville yhtälöille tunnettuja argumentteja. Tutkimme myös olemassaolokysymystä paraboliselle esteongelmalle. Esteen oletetaan olevan jatkuva funktio ja todistamme, että kyseisellä esteongelmalla on yksikäsitteinen jatkuva ratkaisu. fi
dc.format.extent 20
dc.language.iso en en
dc.publisher Aalto University en
dc.publisher Aalto-yliopisto fi
dc.relation.ispartofseries Research reports / Helsinki University of Technology, Institute of Mathematics. A en
dc.relation.ispartofseries 591
dc.relation.haspart [Publication 1]: R. Korte, T. Kuusi, J. Siljander. Obstacle problem for nonlinear parabolic equations. Journal of Differential Equations 246 (2009), no. 9, 3668-3680. DOI: 10.1016/j.jde.2009.02.006
dc.relation.haspart [Publication 2]: J. Siljander. Boundedness of the gradient for a doubly nonlinear parabolic equation. Journal of Mathematical Analysis and Applications 371(2010), 158-167. DOI: 10.1016/j.jmaa.2010.05.008
dc.relation.haspart [Publication 3]: T. Kuusi, J. Siljander, J. M. Urbano. Local Hölder continuity for doubly nonlinear parabolic equations, arXiv:1006.0781v2.
dc.relation.haspart [Publication 4]: J. Siljander. A note on the proof of Hölder continuity to weak solutions of elliptic equations, arXiv:1005.5080v1.
dc.subject.other Mathematics en
dc.title Regularity for degenerate nonlinear parabolic partial differential equations en
dc.title Säännöllisyyskysymyksiä epälineaarisille parabolisille osittaisdifferentiaaliyhtälöille fi
dc.type G5 Artikkeliväitöskirja fi
dc.contributor.school Perustieteiden korkeakoulu fi
dc.contributor.school School of Science en
dc.contributor.department Matematiikan ja systeemianalyysin laitos fi
dc.contributor.department Department of Mathematics and Systems Analysis en
dc.subject.keyword regularity en
dc.subject.keyword existence en
dc.subject.keyword higher regularity en
dc.subject.keyword Moser's iteration en
dc.subject.keyword reverse Hölder inequality en
dc.subject.keyword Caccioppoli inequality en
dc.subject.keyword Schwarz alternating method en
dc.subject.keyword obstacle problem en
dc.subject.keyword säännöllisyys fi
dc.subject.keyword olemassaolo fi
dc.subject.keyword korkeampi säännöllisyys fi
dc.subject.keyword Moserin iteraatio fi
dc.subject.keyword käänteinen Hölderin epäyhtälö fi
dc.subject.keyword Caccioppoli-epäyhtälö fi
dc.subject.keyword Schwarzin alternoiva metodi fi
dc.subject.keyword esteongelma fi
dc.identifier.urn URN:ISBN:978-952-60-3352-5
dc.type.dcmitype text en
dc.type.ontasot Doctoral dissertation (article-based) en
dc.type.ontasot Väitöskirja (artikkeli) fi
dc.contributor.supervisor Kinnunen, Juha, Prof.
dc.date.defence 2010-10-29


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive


Advanced Search

article-iconSubmit a publication

Browse

My Account